MAUDE Adverse Event Report: BAXTER HEALTHCARE - ROUND LAKE EVA DUALCHAMBER CONTAINER 1.5L; CONTAINER, I.V.

BAXTER HEALTHCARE - ROUND LAKE EVA DUALCHAMBER CONTAINER 1.5L; CONTAINER, I.V.
Catalog Number H938901
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that an exactamix 1500 ml dual-chamber eva bag was leaking from an unspecified location prior to use.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
The actual device was not available; however, photographs of the sample were provided for evaluation.A visual inspection of the photographs revealed that the eva dual chamber bag was leaking from where the clamp separates the two chambers of the bag.The reported condition was verified.The cause of the condition could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.This issue is being further investigated.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
EVA DUALCHAMBER CONTAINER 1.5L
Common Device Name
CONTAINER, I.V.
Manufacturer (Section D)
BAXTER HEALTHCARE - ROUND LAKE
round lake IL
MDR Report Key8111599
Report Number1416980-2018-07486
Device Sequence Number1693932
Product Code KPE
UDI-Device Identifier00085412477466
UDI-Public(01)00085412477466
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K960581
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/20/2022
Device Catalogue NumberH938901
Device Lot Number63615-A2658
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/06/2018
Supplement Date Received by Manufacturer01/02/2019
05/01/2019
Initial Report FDA Received Date11/28/2018
Supplement Report FDA Received Date01/29/2019
05/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1